Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Off Accutane,and side effects driving me nuts marktran

Posted by rskontos on August 25, 2008, at 15:28:28

In reply to Off Accutane,and side effects driving me nuts, posted by marktran on August 24, 2008, at 21:19:36

Marktran,

glad to see you at the psychology board. I feel like it will get better. I know that with my son, he is getting off of accutane in about 3-4 days it always takes awhile for the effects to go away when he has stopped for vacations and such. WHen he goes off of it, he is to start another medication for his skin and his dermo told him to wait a month for the full effects of accutane to be gone before starting the new meds.

Hope this helps. She, his dermo, seemed to think it took a month for the accutane to completely leave the system.

I don't think it will take forever, just time for your liver to process it all out of your system. Drink water to help the flush.

rsk

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:rskontos thread:848096
URL: http://www.dr-bob.org/babble/psycho/20080810/msgs/848221.html